# SDR CALA2023020300313

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 88,041 hours, 34,873 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Intercostal
- Part number: D5227902620551
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Emer Escape Ha
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT #143-033 EMERGENCY ESCAPE HATCH R/H FWD INTERCOSTAL AFT OF WINDOW, VISUAL INDICATION OF CRACKS IN FLANGE THATS ATTACHED TO D OOR SKIN REMOVED AND REPLACED INTERCOSTAL RH FWD IAW SRM 51-42-11/001, RE INTERIOR IAW SRM 51-23-00/001 CEIVED NEW PART PN D5227902620551 BTCH 0004058699, LOCATED AND D RILLED IAW SRM 51-44-11/001, APPLIED SURFACE PROTECTION IAW SRM 51-21-11, APPLIED SEALANT IAW SRM 51-24-00, APPLIED TOP COAT
